Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Curvature of nonlinear connections


Author: Jaak Vilms
Journal: Proc. Amer. Math. Soc. 19 (1968), 1125-1129
MSC: Primary 53.50
DOI: https://doi.org/10.1090/S0002-9939-1968-0238214-8
MathSciNet review: 0238214
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Barthel, Nichtlineare Zusammenhänge und deren Holonomiegruppe, J. Reine Angew. Math. 212 (1963), 120-149. MR 0149409 (26:6898)
  • [2] P. Dombrowski, Geometry of the tangent bundle, J. Reine Angew. Math. 210 (1962), 73-88. MR 0141050 (25:4463)
  • [3] S. Lang, Introduction to differentiable manifolds, Interscience, New York, 1962. MR 0155257 (27:5192)
  • [4] S. Sasaki, On the differential geometry of tangent bundles of Riemannian manifolds, Tôhoku Math. J. 10 (1958), 338-354. MR 0112152 (22:3007)
  • [5] J. Vilms, Connections on tangent bundles, J. Differential Geometry 1 (1967), 235-243. MR 0229168 (37:4742)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.50

Retrieve articles in all journals with MSC: 53.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0238214-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society